RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1899, Volume 20, Number 4, Pages 616–619 (Mi msb8013)  

Note sur la convergence des séries

D. M. Sintsov

Kazan'

Full text: PDF file (365 kB)

Bibliographic databases:

Citation: D. M. Sintsov, “Note sur la convergence des séries”, Mat. Sb., 20:4 (1899), 616–619

Citation in format AMSBIB
\Bibitem{Sin99}
\by D.~M.~Sintsov
\paper Note sur la convergence des s\'eries
\jour Mat. Sb.
\yr 1899
\vol 20
\issue 4
\pages 616--619
\mathnet{http://mi.mathnet.ru/msb8013}
\zmath{https://zbmath.org/?q=an:30.0228.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb8013
  • http://mi.mathnet.ru/eng/msb/v20/i4/p616

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:313
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020